Prof. Dr. Josef Schicho

< back
Josef Schicho

Peer Reviewed Journal Publication
  • Capco, Jose; Gallet, Matteo; Grasegger, Georg; Koutschan, Christoph; Lubbes, Niels et al. [..] (2018) The number of realizations of a Laman graph. SIAM Journal on Applied Algebra and Geometry, Bd. 2 (1), S. 94-125. (link)
  • Zeeuw, Aaron Lin and Mehdi Makhul and Hossein Nassajian Mojarrad and Josef Schicho and Konrad Swanepoel and Frank de (2018, online: 2017) On Sets Defining Few Ordinary Circles. Discrete & Computational Geometry, Bd. 59, S. 59-87.
  • Capco, Jose; Gallet, Matteo; Grasegger, Georg; Koutschan, Christoph; Lubbes, Niels et al. [..] (2017) Computing the number of realizations of a Laman graph. Electronic Notes in Discrete Mathematics, Bd. 61, S. 207-213. (link)
  • Gallet, Matteo; Nawratil, Georg,; Schicho, Josef,; Selig, Jon (2017, online: 2017) Mobile Icosapods. Advances in Applied Mathematics, Bd. 88, S. 1-25.
  • Nawratil, Georg; Schicho, Josef (2017) Self-motions of pentapods with linear platform. Robotica, Bd. 35 (4), S. 832-860.
  • Gallet, Matteo; Nawratil, Georg; Schicho, Josef (2017, online: 2016) Liaison linkages. J. Symb. Comput., Bd. 79, S. 65-98.
  • Nawratil, Georg; Schicho, Josef (2017) Duporcq Pentapods. J. Mech. Robot., Bd. 9 (1), S. ARTN 011001.
  • Gallet, Matteo; Koutschan, Christoph; Li, Zijia; Regensburger, Georg; Schicho, Josef et al. [..] (2017, online: 2016) Planar Linkages Following a Prescribed Motion. Mathematics of Computation, Bd. 86, S. 473-506. (link)
  • Zijia Li, ; Josef Schicho, ; Schröcker, Hans-Peter (2016, online: 2015) Spatial Straight-Line Linkages by Factorization of Motion Polynomials. Journal of Mechanisms and Robotics, Bd. 8 (2), S. 021002.
  • Zijia Li, ; Josef Schicho, ; Schröcker, Hans-Peter (2016, online: 2015) The rational motion of minimal dual quaternion degree with prescribed trajectory. Computer Aided Geometric Design, Bd. 41, S. 1-9.
  • Schicho, Matteo Gallet and Georg Nawratil and Josef (2015, online: 2014) Möbius Photogrammetry. Journal of Geometry, Bd. 106 (3), S. 421-439.
  • Li, Zijia; Schicho, Josef (2015, online: 2015) A technique for deriving equational conditions on the Denavit-Hartenberg parameters of 6R linkages that are necessary for movability. Mech. Mach. Theory, Bd. 94, S. 1-8.
  • Hegedues, Gabor; Schicho, Josef; Schroecker, Hans-Peter (2015) Four-Pose Synthesis of Angle-Symmetric 6R Linkages. J. Mech. Robot., Bd. 7 (4), S. ARTN 041006.
  • Schicho, Matteo Gallet and Georg Nawratil and Josef (2015, online: 2014) Bond theory for pentapods and hexapods. Journal of Geometry, Bd. 106 (2), S. 211-228.
  • Hamid Ahmadinezhad, ; Zijia Li, ; Schicho, Josef (2015, online: 2014) An Algebraic Study of Linkages with Helical Joints. Journal of Pure and Applied Algebra, Bd. 219 (6), S. 2245–2259.
  • Gábor Hegedüs, ; Zijia Li, ; Josef Schicho, ; Schröcker, Hans-Peter (2015, online: 2014) The Theory of Bonds II: Closed 6R Linkages with Maximal Genus. Journal of Symbolic Computation, Bd. 68, Part 2, S. 167-180.
  • Schicho, Josef and Gallet, Matteo (2015, online: 2015) Ambiguities in a problem of planar geodesy. SIGMA, Bd. 11 (008), S. 13.
  • Schicho, Josef; Sevilla, David (2014, online: 2014) Tschirnhaus-Weierstrass curves. Mathematics of Computation, Bd. 83 (290), S. 3005-3015.
  • Schicho, Georg Nawratil and Josef (2014) Pentapods with Mobility 2. Journal of Mechanisms and Robotics, Bd. 7 (3), S. 1-11.
  • Zijia Li, ; Schicho, Josef (2013, online: 2013) Classification of Angle Symmetric 6R Linkages. Mechanism and Machine Theory, Bd. 70, S. 372-379.
  • Li, Z.; Schicho, J. (2013) Classification of angle-symmetric {6R} linkages. Mech. Mach. Theory, Bd. 70, S. 372-379.
  • Hegedüs, G.; Schicho, J.; Schröcker, H.-P. (2013) Factorization of Rational Curves in the Study Quadric and Revolute Linkages. Mech. Mach. Theory, Bd. 69, S. 142-152.
  • Hegedüs, G.; Schicho, J.; Schröcker, H.-P. (2013) The Theory of Bonds: A New Method for the Analysis of Linkages. Mech. Mach. Theory, Bd. 70, S. 404-424.
  • Schicho, M. Hodorog and J. (2013) A regularization approach for estimating the type of a plane curve singularity. Theoretical Computer Science, Bd. 479, S. 99-119.
  • Schicho, H. Hauser and J. (2012) Forty Questions on Singularities of Algebraic Varieties. Asian Journal of Mathematics, Bd. 15 (3), S. 417-436.
  • Harrison, M.; Gonzalez, Jon; Polo-Blanco, I.; Schicho, J. (2012, online: 2011) Algorithms for Del Pezzo Surfaces of Degree 5 (Construction, Parametrisation). Journal of Symbolic Computation, Bd. 47 (3), S. 342-353.
  • Ivanyos, G.; Ronyai, L.; Schicho, J. (2012) Splitting full matrix algebras over algebraic number fields. Journal of Algebra, Bd. 354 (1), S. 211–223.
  • Pikkarainen, Hanna Katriina; Schicho, Josef (2009) A Bayesian model for root computation. Mathematics in Computer Science, Bd. 2 (4), S. 567-586. (link)
  • Gosselin, Clément M.; Moore, Brian; Schicho, Josef (2009) Dynamic balancing of planar mechanisms using toric geometry. Journal of Symbolic Computation, Bd. 44 (9), S. 1346-1358.
  • Ivan Georgiev, Johannes Kraus, Svetozar Margenov, Josef Schicho (2009) Locally Optimized MIC(0) Preconditioning of Rannacher-Turek FEM Systems. APPLIED NUMERICAL MATHEMATICS, Bd. 59, S. 2402-2415.
  • Moore, Brian; Schicho, Josef; Gosselin, Clément M. (2009) Determination of the complete set of shaking force and shaking moment balanced planar four-bar mechanisms. Mechanism and Machine Theory, Bd. 44 (7), S. 1338-1347.
  • Hoffmann, Miklos; Juhasz, Imre; Roth, Agaton; Schicho, Josef (2009) A cyclic base for closed curve and surface modeling. Computer Aided Geometric Design, Bd. 26 (5).
  • M. Aigner, L. Gonzalez-Vega, B. Jüttler, J. Schicho (2009) Parametrizing surfaces with special support functions, including offsets of quadrics and rationally supported surfaces. J. Symb. Comp., Bd. 44 (2), S. 180-191.
  • C. Haase, J. Schicho (2009) Lattice Polygons and the Number 2i+7. Amer. Math. Monthly, Bd. 2009 (February).
  • W. A. de Graaf, J. Pilnikova, J. Schicho (2009) Parametrizing Del Pezzo surfaces of degree 8 using Lie algebras. Journal of Symbolic Computation, Bd. 44 (1), S. 1-14.
  • G. Bodnar, H. Hauser, J. Schicho, O. Villamayor (2008) Plain varieties. Bulletin of the London Mathematical Society, Bd. 40 (6).
  • Beck, T.; Schicho, J. (2008) Adjoint Computation for Hypersurfaces Using Formal Desingularization. Journal of Algebra, Bd. 320 (11), S. 3984-3996.
  • J. G. Alcazar, J. Schicho, J. R. Sendra (2007) A Delineability-based Method for Computing Critical Sets of Algebraic Surfaces. J. Symb. Comp., Bd. 42 (6), S. 678-691.
  • J. R. Sendra, J. Schicho (2007) Special Issue on Algebraic Curves (foreword). AAECC, Bd. 18 (1/2), S. 1-2.
  • S. Widder, J. Schicho, P. Schuster (2007) Dynamic patterns of gene regulation I: simple two-gene systems. J. Theoret. Bio., Bd. 246, S. 395-419.
  • G. Landsmann, P. Mayr, J. Schicho (2007) A Topological Property of Polynomial Functions on GL(2,R). Aequat. Math., Bd. 73 (1-2), S. 71-77.
  • H.-C. Graf v. Bothmer, O. Labs, J. Schicho, C. van de Woestijne (2007) The Cases-Alvero conjecture for infinitely many degrees. J. Algebra, Bd. 316 (1), S. 224-230.
  • T. Beck, J. Schicho (2007) Parametrization of Algebraic Curves Defined by Sparse Equations. AAECC, Bd. 18(1/2), S. 127-150.
  • M. Shalaby, B. Jüttler, J. Schicho (2007) Approximate Implicitization of Planar Curves by Piecewise Approximation of the Distance Function. AAECC, Bd. 18 (1/2), S. 71-89.
  • Schicho, J. (2006) The Parametric Degree of a Rational Surface. Math. Z., Bd. 254(1), S. 185-198.
  • W. A. de Graaf, M. Harrison, J. Pilnikova, J. Schicho (2006) A {Lie} algebra method for the parametrization of {Severi-Brauer} surfaces. J. Algebra, Bd. 303(2), S. 514-529.
  • I. Szilágyi, B. Jüttler, J. Schicho (2006) Local Parametrization of Cubic Surfaces. J. Symb. Comp., Bd. 41(1), S. 30-48.
  • J.K. Kraus, J. Schicho (2006) Algebraic multigrid based on computational molecules, I: Scalar elliptic problems. Computing, Bd. 77, S. 57-75. (link)
  • Schicho, J. (2005) The parametric degree of rational surfaces. Math. Zeitschr.
  • Schicho, J.; Szilágyi, I. (2005) Numerical stability of surface implicitization. Journal of Symbolic Computation, Bd. (40/6), S. 1291-1301.
  • Graaf, W.A. de; Harrison, M.; Pilnikova, J.; Schicho, J. (2005) A Lie algebra method for the parametrization of Severi-Brauer surfaces. Journal of Algebra.
  • Moore, Brian; Schicho, Josef; Gosselin, Clément M. Determination of the complete set of shaking force and shaking moment balanced planar four-bar mechanisms. Mechanism and Machine Theory.
  • Moore, Brian; Schicho, Josef; Gosselin, Clément M. Determination of the complete set of shaking force and shaking moment balanced planar four-bar mechanisms. Mechanism and Machine Theory.
  • Bohumir Bastl, Bert Jüttler, Miroslav Lavicka, Josef Schicho Spherical quadratic Bezier triangles with chord lengths parameterization. CAGD.
  • Schicho, H. Hauser and J. (online: 2012 A game for the resolution of singularities. Proceedings of the London Mathematical Society, Bd. 105, S. 1149-1182.
  • Lattice polygons and families of curves on surfaces.

Conference Contribution: Publication in Proceedings
  • Zijia Li, ; Josef Schicho, ; Schröcker, Hans-Peter (2015, online: 2015) 7R Darboux Linkages by Factorization of Motion Polynomials., Proceedings of the 14th IFToMM World Congress, S. 841-847.
  • Zijia Li, Tudor-Dan Rad,; Josef Schicho, ; Schröcker, Hans-Peter (2015, online: 2015) Factorization of Rational Motions: A Survey with Examples and Applications., Proceedings of the 14th IFToMM World Congress, S. 833-840.
  • Zijia Li, ; Schicho, Josef (2014, online: 2013) Three Types of Parallel 6R Linkages., Computational Kinematics, Bd. 15, S. 111-119.
  • Madalina Hodorog, Bernard Mourrain, Josef Schicho (2011) A Symbolic-Numeric Algorithm for Computing the Alexander Polynomial of a Plane Curve Singularity., Proceeding of the 12th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing 2010.
  • Moore, Brian; Schicho, Josef (2009) Two methods for force balancing of Bennett linkages., Proceeding of the Computational Kinematics 2009.
  • T. Beck, J. Schicho (2007) Curve Parametrization over Optimal Field Extensions Exploiting the Newton Polygon. In: B. Jüttler, R. Piene (Hrsg.), Geometric Modelling and Algebraic Geometry (FSP Workshop on Computational Methods for Algebraic Spline Surfaces); Berlin/Heidelberg: Springer, S. 119-140.
  • M. Aigner, B. Jüttler, J. Schicho, I. Szilágyi (2006) Implicitization and distance bounds., Algebraic Geometry and Geometric Modeling: Springer, S. 71-86.
  • T. Beck, J. Schicho (2006) Curve Parametrization over Optimal Field Extensions Exploiting the {Newton} Polygon., Proc. Compass 2005: Springer.
  • M. Harrison, J. Schicho (2006) Rational Parametrisation for Degree 6 {Del Pezzo} Surfaces using {Lie} Algebras., Proc. ISSAC 2006: ACM Press.
  • Schicho, J. (2005) The Parametric Degree of Rational Surfaces., Proc. MEGA.
  • Graaf, W.A. de; Harrison, M.; Pilnikova, J.; Schicho, J. (2005) A Lie Method for Rational Parametrization of Severi-Brauer surfaces (extended abstract)., Proc MEGA.
  • Aigner, M.; Szilágyi, I.; Jüttler, B.; Schicho, J. (2005) Implicitization and Distance Bounds., Algebraic Geometry and Geometric Modelling In Reihe: Mathematics and Visualization: Springer.
  • Landsmann, G.; Mayr, P.; Schicho, J. (2005) A Topological Criterion for Polynomiality., Algorithmic Algebra and Logic: Die Deutsche Bibliothek, S. 155-158.
  • Madalina Hodorog, Bernard Mourrain, Josef Schicho An Adapted Version of the Bentley-Ottmann Algorithm for Invariants of Plane Curve Singularities. In: Science, Springer Lecture Notes in Computer (Hrsg.), Proceeding of the 11th International Conference on Computational Science and Its Applications, Session: Computational Geometry and Applications 2011.
  • Madalina Hodorog, Josef Schicho A Regularization Method for Computing Approximate Invariants of Plane Curves Singularities. In: Machinery, Asociation for Computing (Hrsg.), Proceeding of the 4th International Workshop on Symbolic-Numeric Computation 2011.

Conference Contribution: Poster (in Proceedings)
  • T. Beck, J. Schicho (2006) Analytic Resolution of Surfaces (Poster). WSCA 06 (Poster), Barcelona, Spain, 30.01.06-03.02.06.

Contribution in Collection
  • Top, Josef Schicho and Jaap (2014, online: 2014) Algebraic Approaches to FlipIt., S. 319-326.
  • Li, Z.; Schicho, J. (2013) Three types of parallel linkages. In: Thomas, F.; Perez-Gracia, A. (Hrsg.), Computational Kinematics: Springer.
  • Hegedüs, G.; Schicho, J.; Schröcker, H.-P. (2012) Construction of overconstrained linkages by factorization of rational motions. In: Husty, Manfred; Lenarcic, Jadran (Hrsg.), Latest Advances in Robot Kinematics: Springer.
  • Hegedüs, G.; Schicho, J.; Schröcker, H.-P. (2012) Bond theory and closed 5R linkages. In: Husty, Manfred; Lenarcic, Jadran (Hrsg.), Latest Advances in Robot Kinematics: Springer.
  • Hodorog, M.; Schicho, J. (2012) A Symbolic-Numeric Algorithm for Genus Computation., Numerical and Symbolic Scientific Computing.
  • Madalina Hodorog, Bernard Mourrain, Josef Schicho (2010) GENOM3CK-A Library for Genus Computation of Plane Complex Algebraic Curves using Knot Theory., ACM Communications in Computer Algebra: Association for Computing Machinery Special Interest Group on Symbolic and Algebraic Manipulation.
  • Schicho, Josef; Sevilla, David Effective Radical Parametrization of Trigonal Curves. In: Volcheck, M. Seppala and E. (Hrsg.), Computational Algebraic and Analytic Geometry of Low-dimensional Varieties: AMS, S. 10.

Editorship
  • Schicho, S. Di Rocco and J. (Hrsg.) (2014) Computational Algebrac Geometry (special issue). In Reihe: Mathematics in Cpmputer Science Volume 8 Issue 2, Bd. 151.
  • Schicho, D. Ellwood and H. Hauser and S. Mori and J. (Hrsg.) (2014) The Resolution of Singular Algebraic Varieties. In Reihe: Clay Mathematics Proceedings, Bd. 151.
  • Schicho, A. Dickenstein and S. Di Rocco and E. Hubert and J. (Hrsg.) (2013) Effective Methods in Algebraic Geometry. In Reihe: Journal of Symbolic Computation, Bd. 151.

Research Report
  • Grasegger, Georg; Legersky, Jan; Schicho, Josef (2017) Graphs with Flexible Labelings. Bericht-Nr. arXiv:1708.05298;. (link)
  • Capco, Jose; Gallet, Matteo; Grasegger, Georg; Koutschan, Christoph; Lubbes, Niels et al. [..] (2017, online: 2017) The number of realizations of a Laman graph. Bericht-Nr. 2017-03; RICAM: Linz. (link)
  • Gallet, Matteo; Koutschan, Christoph; Li, Zijia; Regensburger, Georg; Schicho, Josef et al. [..] (2015, online: 2015) Planar Linkages Following a Prescribed Motion. Bericht-Nr. 2015-03; RICAM: Linz. (link)
  • Madalina Hodorog, Josef Schicho (2010) A Symbolic-Numeric Algorithm for Genus Computation. Bericht-Nr. DK Technical Report 2010-06;.
  • Madalina Hodorog, Josef Schicho (2010) Computational Geometry and Combinatorial Algorithms for the Genus Computation Problem. Bericht-Nr. DK Technical Report 2010-07;.
  • Pikkarainen, Hanna Katriina; Schicho, Josef (2008) A Bayesian Model for Root Computation. Bericht-Nr. 2008-31; RICAM: . (link)
  • Beck, T.; Schicho, J. (2008) Adjoint Computation for Hypersurfaces Using Formal Desingularization. Bericht-Nr. 2008-2; Johann Radon Institute for Computational and Applied Mathematics (RICAM): Linz.
  • I. Georgiev, J. Kraus, S. Margenov, J. Schicho (2007) Locally optimized MIC(0) preconditioning of Rannacher-Turek FEM systems. Bericht-Nr. 2007-32; RICAM: Linz. (link)
  • Moore, Brian; Schicho, Josef; Gosselin, Clement M. (2007) Dynamic balancing of planar mechanisms using toric geometry. Bericht-Nr. SFB-Report No. 2007-28;.
  • Moore, Brian; Schicho, Josef; Gosselin, Clement M. (2007) Determination of the complete set of statically balanced planar four-bar mechanisms. Bericht-Nr. SFB-Report No. 2007-14;.
  • Beck, T.; Schicho, J. (2005) Sparse Parametrization of Plane Curves. Bericht-Nr. 2005-08; RICAM:.
  • Beck, T.; Schicho, J. (2005) Approximate Roots in Graded Rings. RICAM:.
  • Gallet, Matteo and Schicho, Josef Counting projections of rational curves. Bericht-Nr. 2017-36;.

Other Publication
  • Gábor Hegedüs, ; Zijia Li, ; Josef Schicho, ; Schröcker, Hans-Peter (2015) From the Fundamental Theorem of Algebra to Kempe's Universality Theorem. Internat. Math. Nachrichten.
  • Josef Schicho, David Sevilla (2008) Tschirnhaus-Weierstrass curves. arXiv.org, S. 14 .
  • Capco, Jose; Gallet, Matteo; Grasegger, Georg; Koutschan, Christoph; Lubbes, Niels et al. [..] (online: 2018) The number of realizations of all Laman graphs with at most 12 vertices. Zenodo. (link)
  • Capco, Jose; Gallet, Matteo; Grasegger, Georg; Koutschan, Christoph; Lubbes, Niels et al. [..] (online: 2018) An algorithm for computing the number of realizations of a Laman graph. Zenodo. (link)